Alert archive / North Dakota / Wind Advisories in 2026

Wind Advisory 1, NWS Grand Forks, ND

January 26, 20269 counties in North Dakota

NWS Grand Forks, ND issued this wind advisory at Jan 26, 2026, 4:37 AM CST for 9 counties in North Dakota. It took effect at Jan 26, 2026, 10:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2026, 4:37 AM CST (10:37 UTC)
In effect from
Jan 26, 2026, 10:00 AM CST
Expired
Jan 26, 2026, 9:23 PM CST
In force
11 hr
Issued by
NWS Grand Forks, ND

Counties Benson County, ND, Cavalier County, ND, Eddy County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 108 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 10.6 hours before the alert went out and 389 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2026-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2026-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1294 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

281 
WWUS73 KFGF 261037
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
437 AM CST Mon Jan 26 2026

MNZ001-002-004>009-013>017-022-023-261500-
/O.CON.KFGF.EC.W.0001.000000T0000Z-260126T1500Z/
West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-North
Clearwater-South Beltrami-Mahnomen-South Clearwater-
Including the cities of Red Lake Falls, Red Lake, Ada, Hallock,
Newfolden, Mahnomen, Lake Itasca, Bagley, Bemidji, Halstad,
Fosston, Baudette, Middle River, Warren, Roseau, Thief River
Falls, East Grand Forks, and Crookston
437 AM CST Mon Jan 26 2026

...EXTREME COLD WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS 
MORNING...

* WHAT...Dangerously cold wind chills as low as 45 below.

* WHERE...Portions of north central and northwest Minnesota.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...The dangerously cold wind chills as low as 40 below zero 
  could cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers including a hat, face mask, and gloves if you must 
go outside.

Keep pets indoors as much as possible.

Make sure outdoor animals have a warm, dry shelter, food, and 
unfrozen water.

Make frequent checks on older family, friends, and neighbors. Ensure 
portable heaters are used correctly. Do not use generators or grills 
inside.

&&

$$

NDZ006-007-014-015-024-026-028-029-054-261845-
/O.NEW.KFGF.WI.Y.0001.260126T1600Z-260127T0400Z/
/O.CON.KFGF.CW.Y.0005.000000T0000Z-260126T1500Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Western
Walsh-
Including the cities of Lankin, Leeds, New Rockford, Langdon,
Devils Lake, Finley, Cando, Michigan, and Cooperstown
437 AM CST Mon Jan 26 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS 
MORNING...
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CST THIS 
EVENING...

* WHAT...For the Cold Weather Advisory, very cold wind chills as low 
  as 34 below. For the Wind Advisory, northwest winds 20 to 30 mph 
  with gusts up to 45 mph expected.

* WHERE...Benson, Cavalier, Eddy, Nelson, Ramsey, Towner, Western 
  Walsh, Griggs, and Steele Counties.

* WHEN...For the Cold Weather Advisory, until 9 AM CST this morning. 
  For the Wind Advisory, from 10 AM this morning to 10 PM CST this 
  evening.

* IMPACTS...Gusty winds will blow around unsecured objects. The 
  dangerously cold wind chills as low as 35 below zero could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

Make frequent checks on older family, friends, and neighbors. Ensure 
portable heaters are used correctly. Do not use generators or grills 
inside.

&&

$$

MNZ003-024-027>032-040-NDZ038-039-049-052-053-261500-
/O.CON.KFGF.CW.Y.0005.000000T0000Z-260126T1500Z/
Clay-Hubbard-West Becker-East Becker-Wilkin-West Otter Tail-East
Otter Tail-Wadena-Grant-Barnes-Cass-Ransom-Sargent-Richland-
Including the cities of Fargo, Forman, New York Mills, Valley
City, Lisbon, Moorhead, Park Rapids, Fergus Falls, Elbow Lake,
Wadena, Gwinner, Breckenridge, Wahpeton, Two Inlets, and Detroit
Lakes
437 AM CST Mon Jan 26 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS 
MORNING...

* WHAT...Very cold wind chills as low as 40 below.

* WHERE...Portions of central, north central, northwest, and west 
  central Minnesota and southeast North Dakota.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...The hazardously cold wind chills as low as 40 below zero 
  could cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while outside. Wear appropriate clothing, a hat, and 
gloves.

Keep pets indoors as much as possible.

&&

$$

NDZ008-016-027-030-261500-
/O.CON.KFGF.CW.Y.0005.000000T0000Z-260126T1500Z/
Pembina-Eastern Walsh-Grand Forks-Traill-
Including the cities of Drayton, Mayville, Grand Forks, Cavalier,
Hillsboro, and Grafton
437 AM CST Mon Jan 26 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS 
MORNING...

* WHAT...Very cold wind chills as low as 34 below.

* WHERE...Eastern Walsh, Grand Forks, Pembina, and Traill Counties.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...The dangerously cold wind chills as low as 35 below zero 
  could cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers including a hat, face mask, and gloves if you must 
go outside.

Keep pets indoors as much as possible.

Make sure outdoor animals have a warm, dry shelter, food, and 
unfrozen water.

&&

$$

TL
4 follow-up statements
555 
WWUS73 KFGF 261251
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
651 AM CST Mon Jan 26 2026

MNZ001-002-004>009-013>017-022-023-261500-
/O.CAN.KFGF.EC.W.0001.000000T0000Z-260126T1500Z/
/O.EXA.KFGF.CW.Y.0005.000000T0000Z-260126T1500Z/
West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-North
Clearwater-South Beltrami-Mahnomen-South Clearwater-
Including the cities of Red Lake Falls, Red Lake, Ada, Hallock,
Newfolden, Mahnomen, Lake Itasca, Bagley, Bemidji, Halstad,
Fosston, Baudette, Middle River, Warren, Roseau, Thief River
Falls, East Grand Forks, and Crookston
651 AM CST Mon Jan 26 2026

...COLD WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...EXTREME COLD WARNING IS CANCELLED...

* WHAT...Very cold wind chills as low as 35 below.

* WHERE...Portions of north central and northwest Minnesota.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...The dangerously cold wind chills as low as 35 below zero 
  could cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

NDZ006-007-014-015-024-026-028-029-054-262100-
/O.CON.KFGF.CW.Y.0005.000000T0000Z-260126T1500Z/
/O.CON.KFGF.WI.Y.0001.260126T1600Z-260127T0400Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Western
Walsh-
Including the cities of Lankin, Leeds, New Rockford, Langdon,
Devils Lake, Finley, Cando, Michigan, and Cooperstown
651 AM CST Mon Jan 26 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS 
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM 
CST THIS EVENING...

* WHAT...For the Cold Weather Advisory, very cold wind chills as low 
  as 30 below. For the Wind Advisory, northwest winds 20 to 30 mph 
  with gusts up to 45 mph expected.

* WHERE...Benson, Cavalier, Eddy, Nelson, Ramsey, Towner, Western 
  Walsh, Griggs, and Steele Counties.

* WHEN...For the Cold Weather Advisory, until 9 AM CST this morning. 
  For the Wind Advisory, from 10 AM this morning to 10 PM CST this 
  evening.

* IMPACTS...Gusty winds will blow around unsecured objects. The 
  dangerously cold wind chills as low as 30 below zero could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers including a hat, face mask, and gloves if you must 
go outside.

Keep pets indoors as much as possible.

Make sure outdoor animals have a warm, dry shelter, food, and 
unfrozen water.

&&

$$

MNZ003-024-027>032-040-NDZ038-039-049-052-053-261500-
/O.CON.KFGF.CW.Y.0005.000000T0000Z-260126T1500Z/
Clay-Hubbard-West Becker-East Becker-Wilkin-West Otter Tail-East
Otter Tail-Wadena-Grant-Barnes-Cass-Ransom-Sargent-Richland-
Including the cities of Fargo, Forman, New York Mills, Valley
City, Lisbon, Moorhead, Park Rapids, Fergus Falls, Elbow Lake,
Wadena, Gwinner, Breckenridge, Wahpeton, Two Inlets, and Detroit
Lakes
651 AM CST Mon Jan 26 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS 
MORNING...

* WHAT...Very cold wind chills as low as 35 below.

* WHERE...Portions of central, north central, northwest, and west 
  central Minnesota and southeast North Dakota.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...The dangerously cold wind chills as low as 40 below zero 
  could cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while outside. Wear appropriate clothing, a hat, and 
gloves.

Keep pets indoors as much as possible.

&&

$$

NDZ008-016-027-030-261500-
/O.CON.KFGF.CW.Y.0005.000000T0000Z-260126T1500Z/
Pembina-Eastern Walsh-Grand Forks-Traill-
Including the cities of Drayton, Mayville, Grand Forks, Cavalier,
Hillsboro, and Grafton
651 AM CST Mon Jan 26 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS 
MORNING...

* WHAT...Very cold wind chills as low as 30 below.

* WHERE...Eastern Walsh, Grand Forks, Pembina, and Traill Counties.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...The dangerously cold wind chills as low as 35 below zero 
  could cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers including a hat, face mask, and gloves if you must 
go outside.

Keep pets indoors as much as possible.

Make sure outdoor animals have a warm, dry shelter, food, and 
unfrozen water.

&&

$$

Lynch
327 
WWUS73 KFGF 261503
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
903 AM CST Mon Jan 26 2026

NDZ006-007-014-015-024-026-028-029-054-262315-
/O.EXP.KFGF.CW.Y.0005.000000T0000Z-260126T1500Z/
/O.CON.KFGF.WI.Y.0001.260126T1600Z-260127T0400Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Western
Walsh-
Including the cities of Michigan, Cando, Langdon, Leeds, Lankin,
New Rockford, Finley, Cooperstown, and Devils Lake
903 AM CST Mon Jan 26 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...
...COLD WEATHER ADVISORY HAS EXPIRED...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Benson, Cavalier, Eddy, Nelson, Ramsey, Towner, Western 
  Walsh, Griggs, and Steele Counties.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-030-038-039-
049-052-053-261615-
/O.EXP.KFGF.CW.Y.0005.000000T0000Z-260126T1500Z/
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-West
Marshall-East Marshall-North Beltrami-Pennington-Red Lake-East
Polk-North Clearwater-South Beltrami-Mahnomen-South Clearwater-
Hubbard-West Becker-East Becker-Wilkin-West Otter Tail-East Otter
Tail-Wadena-Grant-Pembina-Eastern Walsh-Grand Forks-Traill-Barnes-
Cass-Ransom-Sargent-Richland-
Including the cities of Bagley, Two Inlets, Drayton, Fosston,
Lake Itasca, Hillsboro, Red Lake Falls, Mayville, Lisbon, Roseau,
Red Lake, East Grand Forks, Moorhead, Warren, Baudette, Valley
City, Fargo, Fergus Falls, Wahpeton, Newfolden, Wadena, Mahnomen,
Detroit Lakes, Halstad, Thief River Falls, Forman, Ada, Middle
River, Crookston, Elbow Lake, Bemidji, New York Mills, Cavalier,
Hallock, Breckenridge, Park Rapids, Grand Forks, Gwinner, and
Grafton
903 AM CST Mon Jan 26 2026

...COLD WEATHER ADVISORY HAS EXPIRED...

The threat has ended.

$$

JK
479 
WWUS73 KFGF 261930
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
130 PM CST Mon Jan 26 2026

NDZ006-007-014-015-024-026-054-270330-
/O.NEW.KFGF.CW.Y.0006.260127T1000Z-260127T1800Z/
/O.CON.KFGF.WI.Y.0001.000000T0000Z-260127T0400Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Western Walsh-
Including the cities of Langdon, Leeds, New Rockford, Michigan,
Devils Lake, Cando, and Lankin
130 PM CST Mon Jan 26 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...
...COLD WEATHER ADVISORY IN EFFECT FROM 4 AM TO NOON CST TUESDAY...

* WHAT...For the Wind Advisory, northwest winds 20 to 30 mph with 
  gusts up to 45 mph. For the Cold Weather Advisory, very cold wind 
  chills as low as 34 below expected.

* WHERE...Benson, Cavalier, Eddy, Nelson, Ramsey, Towner, and 
  Western Walsh Counties.

* WHEN...For the Wind Advisory, until 10 PM CST this evening. For 
  the Cold Weather Advisory, from 4 AM to noon CST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. The 
  hazardously cold wind chills as low as 35 below zero could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Blowing snow reducing visibility at times 
  under half a mile is forecast Monday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

Make sure outdoor animals have a warm, dry shelter, food, and 
unfrozen water.

&&

$$

NDZ028-029-270330-
/O.CON.KFGF.WI.Y.0001.000000T0000Z-260127T0400Z/
Griggs-Steele-
Including the cities of Finley and Cooperstown
130 PM CST Mon Jan 26 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Griggs and Steele Counties.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CJ
434 
WWUS73 KFGF 270323
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
923 PM CST Mon Jan 26 2026

NDZ006-007-014-015-024-026-054-271130-
/O.CAN.KFGF.WI.Y.0001.000000T0000Z-260127T0400Z/
/O.CON.KFGF.CW.Y.0006.260127T1000Z-260127T1800Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Western Walsh-
Including the cities of Leeds, Lankin, New Rockford, Cando,
Michigan, Devils Lake, and Langdon
923 PM CST Mon Jan 26 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON CST 
TUESDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills as low as 35 below expected.

* WHERE...Benson, Cavalier, Eddy, Nelson, Ramsey, Towner, and 
  Western Walsh Counties.

* WHEN...From 4 AM to noon CST Tuesday.

* IMPACTS...The dangerously cold wind chills as low as 35 below zero 
  could cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

Make sure outdoor animals have a warm, dry shelter, food, and 
unfrozen water.

&&

$$

NDZ028-029-270430-
/O.CAN.KFGF.WI.Y.0001.000000T0000Z-260127T0400Z/
Griggs-Steele-
Including the cities of Finley and Cooperstown
923 PM CST Mon Jan 26 2026

...WIND ADVISORY IS CANCELLED...

$$

Thomas

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Jan 26, 3:38 AM CST, 59 minutes earlier. Its key messages:

  • Hazardous wind chills, as low as 45 below zero, this morning will slowly improve by midday.
  • Light snow and gusty winds could bring reduced visibility to parts of northwest Minnesota and the northern Red River Valley late this morning through late this afternoon.
Area forecast discussion, Jan 26, 3:38 AM CST, 59 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
338 AM CST Mon Jan 26 2026

.KEY MESSAGES...

- Hazardous wind chills, as low as 45 below zero, this morning
  will slowly improve by midday.

- Light snow and gusty winds could bring reduced visibility to
  parts of northwest Minnesota and the northern Red River Valley
  late this morning through late this afternoon.

&&

.DISCUSSION...
Issued at 338 AM CST Mon Jan 26 2026

...Synopsis...

Northwest flow prevails this week, with an Arctic airmass
temporarily retreating slightly northeastward into Ontario. Warm air
advection today will bring light snow to parts of the area,
primarily northwest Minnesota and far northeast North Dakota.
Accumulations are expected to be less than 1 inch. South winds
prevail early, then shift to the west, then northwest as a shortwave
traverses the area. Blowing and drifting snow will be possible.
Heading into Tuesday as Arctic air settles back southward into the
Northern Plains and Upper Midwest. Winds diminish heading into
Tuesday night and Wednesday morning, with generally quiet, but cold
weather through Friday. Ensembles are converging on a more active
weekend ahead, with precip chances both Saturday and Sunday. At this
time, confidence in the details is rather low; however, it is worth
keeping an eye on as the week progresses.

...Hazardous Wind Chills this Morning...

Winds this morning are on the increase ahead of a shortwave.
Temperatures are also rising, however, there will be a period of
time where wind chill values will be as low as 45 below zero.
Significant improvement is expected by mid morning, with temps
climbing above zero heading into midday.

...Reduced Visibility Possible this Afternoon and Evening...

The same shortwave that brings slightly warmer air into the area
will bring a chance for light snow across parts of northeast North
Dakota and northwest Minnesota. Gusty winds out of the south will
shift to the west, then northwest this afternoon and evening. This
will support blowing and drifting snow, especially where new snow
falls. The highest probability for blowing snow is in the northern
Red River Valley and far northwest Minnesota, where visibility
reductions to 1 mile are possible at times.

&&

.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 1107 PM CST Sun Jan 25 2026

VFR conditions yet this evening and through sunrise but
southerly winds will quickly flip W/NW behind a morning frontal
passage between 14-18z at all terminals. This front comes some
light snow and ceiling dropping to low VFR and MVFR for the
remainder of the day. Winds post front increase to 15-20kts
gusts up to 25 kts but other than this MVFR and increasing winds
no other aviation hazards to mention.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Cold Weather Advisory until 9 AM CST this morning for
     NDZ006>008-014>016-024-026>030-038-039-049-052>054.
MN...Extreme Cold Warning until 9 AM CST this morning for MNZ001-
     002-004>009-013>017-022-023.
     Cold Weather Advisory until 9 AM CST this morning for MNZ003-
     024-027>032-040.

&&

DISCUSSION...Lynch
AVIATION...TT
Hazardous weather outlook, Jan 25, 9:51 PM CST, 6 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
951 PM CST Sun Jan 25 2026

MNZ003-024-027>032-040-NDZ006>008-014>016-024-026>030-038-039-049-
052>054-270400-
Clay-Hubbard-West Becker-East Becker-Wilkin-West Otter Tail-
East Otter Tail-Wadena-Grant-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Sargent-Richland-Western Walsh-
951 PM CST Sun Jan 25 2026

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Tonight

Dangerously cold wind chills as low as 40 below.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerously cold wind chills as low as 40 below until 9am Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

MNZ001-002-004>009-013>017-022-023-270400-
West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Mahnomen-South Clearwater-
951 PM CST Sun Jan 25 2026

This hazardous weather outlook is for portions of northwest
Minnesota.

.DAY ONE...Tonight

Dangerously cold wind chills as low as 45 below.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerously cold wind chills as low as 45 below until 9am Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 1:30 PM CSTCold Weather AdvisoryFGFBenson, Cavalier, Eddy, Nelson, Ramsey, Towner and 1 more23 hr
Jan 26, 1:34 PM CSTWinter Weather AdvisoryFGFCavalier, Grand Forks, Pembina, Ramsey, Towner, Walsh8 hr

Nearby

Wind Advisories in North Dakota, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.